# SDR RAIA00201011

- Difficulty date: January 8, 2002
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 12,836 hours, 14,102 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: AIR135672
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5454-STL-NOSE WHEEL STEERING INOP. MAINTENANCE REMOVED AND REPLACED DOWN LOCK SWITCH.
